Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Aug 14, 2021, 12:13 AM EDT for Rockingham County, North Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2021, 12:13 AM EDT (04:13 UTC)
- Expired
- Aug 14, 2021, 12:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Blacksburg, VA
- Hail
- 0.00 in
- Wind
- 40
County Rockingham County, NC
The radar
The Roanoke radar (KFCX), 78 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2291 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
983
WWUS81 KRNK 140413
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
1213 AM EDT Sat Aug 14 2021
NCZ005-VAZ044-140445-
Rockingham NC-Pittsylvania VA-
1213 AM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of northeastern
Rockingham and southwestern Pittsylvania Counties through 1245 AM
EDT...
At 1213 AM EDT, Doppler radar was tracking a strong thunderstorm over
Eden, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eden...
Wentworth...
Mayfield...
Oregon Hill...
Harrisons Crossroads...
Ruffin...
and Draper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3643 7984 3654 7974 3654 7971 3658 7971
3665 7964 3654 7949 3654 7951 3646 7952
3636 7978
TIME...MOT...LOC 0413Z 223DEG 10KT 3646 7974
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
BMGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 8:22 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Aug 13, 8:22 PM EDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 822 PM EDT Fri Aug 13 2021 .SYNOPSIS... A cold front will move through the area Saturday and stall over the southern Appalachians. This will result in unsettled weather into early next week with scattered to numerous showers and thunderstorms. Cooler temperatures can also be expected early next week along with abundant cloud cover. && .NEAR TERM /THROUGH SATURDAY/... As of 815 PM EDT Friday... A quick update to remove the Severe Thunderstorm Watch from products, which ended at 8 PM. Showers and embedded storms are across southeastern WV and parts of north central VA. These are finally quieting down, and this has happened only recently. Precipitation received today and this evening, especially over Summers and Greenbrier Counties in WV, and Rockbridge County in VA, may prime them for additional water issues tomorrow with the FROPA. As of 710 PM EDT Friday... A few multicell clusters of thunderstorms and isolated showers continue across WV and VA this evening. The severe threat is largely over, however there is still the possibility for heavy rainfall and gusty winds as this activity wanes. Outflow boundaries and loss of insolation have stabilized much of the area...and SPC mesoanalysis shows increasing CIN. Cloud to ground lightning have decreased dramatically, with an increase in intracloud flashes as stratiform regions grow. Will be dropping the severe thunderstorm watch on time at 8 PM or a little before. Broad cyclonic flow aloft will push a cold front towards the TN Valley towards morning, with showers and thunderstorms becoming more widespread by mid morning. As of 245 PM EDT Friday... Scattered thunderstorms expected through this evening. Scattered to numerous showers and storms expected again Saturday. Scattered strong to isolated severe storms are expected until sunset...most numerous across the Virginias. Severe thunderstorm watch #436 is in effect until 8PM along the VA Blue Ridge and foothills. After todays activity wanes, expect another muggy night with lows in the 60s mountains to the lower 70s piedmont. Threat for showers/thunderstorms will continue across WVA through the overnight per approach of the upstream cold front. This front is expected to move southeast across the OH valley tonight and essentially be on our doorstep by daybreak Saturday. Expect showers/storms to be ongoing along the front Saturday morning, becoming more prolific as the front crosses the forecast area during the day. Forecast reflects better than a 50/50 chance for wetting Saturday, rain amounts generally between 0.25 and 0.50...locally higher where thunderstorms persist. Still looking at scattered strong storms with isolated severe per temperatures warming back into the 80s to lower 90s, another unstable day. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 200 PM EDT Friday... An upper level ridge off the Southeast Coast will slow down the arrival of a cold front trying to move southeast across the Ohio Valley late Saturday. The latest models have the front moving over the mountains Saturday evening, then into northern North Carolina by sunrise Sunday morning. SPC currently has a Marginal Risk for severe thunderstorms where the lee trough reside over the piedmont. However, with the front approaching and entering the mountains during diurnal heating, expected this risk area maybe expanded westward. Also with very high PWATs, any storm can produce heavy downpours, leading to flash flooding. From initial appearances, Saturday afternoon and night will be the most active weather day of the period. Surface high pressure moves over New England Sunday and wedges south into the Carolinas Sunday night. With the upper level ridge remaining off the Southeast Coast, tropical moisture will overrun the wedge, keeping Sunday mostly cloudy. Rain chances will be best near the front (along the VA/NC border) during the day then fade through the evening. The area will be deeper into the wedge on Monday. As the winds become southeasterly, we are most likely to see extensive cloud cover with spotty areas of light rain/drizzle, moreso along the eastern slopes of the NW NC/SW VA Blue Ridge. Rain may gain intensity Monday night as remnants of TS Fred moves inland over the southeastern states with surface winds increasing from the southeast along the southern Blue Ridge. Having a wedge, abundant clouds and rain in the forecast, temperatures will run around 10F cooler than normal Sunday and Monday. High temperatures each day should not make it into the 80s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 200 PM EDT Friday... The upper level ridge will remain off the Southeast Coast with a surface wedge over the Mid Atlantic states on Tuesday. The big question is, where is Fred? The Hurricane Center has the center of the remnants of TS Fred in the vicinity of the northern GA/AL border Tuesday afternoon. Some models have the storm wobbling in this area for another day while others track it slowly to the north along the western side of the Appalachains Mountains Tuesday into Wednesday. We will have high PoPs for the Tuesday-Wednesday time-frame, then back to afternoon summer-time convection Thursday. Temperatures will remain cooler than normal Tuesday and Wednesday. Temperatures return to near normal on Thursday. For official details on Tropical Storm Fred, please refer to the guidance from NHC. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 700 PM EDT Friday... Scattered storms expected until soon after sunset...activity diminishing after sunset. An inbound frontal boundary will likely result in upstream activity persisting across WV and the Mason Dixon. Maintained VCTS for all TAF sites until about 00Z...then removed for the overnight. Expect repeat thunderstorm threat Saturday, but more prolific in coverage as a cold front slowly moves through the central Appalachians from N-S. Any fog tonight will be patchy. Winds are expected to be mainly from the west and under 10 kts. Expect strong outflow wind gusts near thunderstorms. Forecast confidence = good. Extended Aviation Discussion... A cold front moving in from northwest will bring a better threat of storms for the weekend and into early next week, potentially enhanced by tropical moisture from Fred. So overall, aside from storms and patchy fog, should be mainly VFR, with potential for sub-VFR over the weekend if we get an easterly fetch behind the front off the Atlantic, especially at night. && .CLIMATE... As of 115 AM EDT Friday... Records for: Friday 08/13/2021 Site MaxT Year MinT Year LoMax Year HiMin Year KBLF 95 1925 46 1919 63 1966 70 2016 KDAN 102 1977 52 1930 68 1979 77 1918 KLYH 98 1935 49 1930 68 1986 75 1926 KROA 99 1926 45 1930 69 1946 74 2019 KRNK 95 1926 43 1930 64 1996 68 2016 && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PM NEAR TERM...PM/SH SHORT TERM...RCS LONG TERM...RCS AVIATION...PM CLIMATE...PM/WP
Hazardous weather outlook, Aug 13, 8:16 PM EDT, 3 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 816 PM EDT Fri Aug 13 2021 VAZ035-045>047-058-059-150030- Amherst-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 816 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered strong thunderstorms are possible Saturday afternoon. There could be some locally heavy rainfall over the weekend as well. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ001>006-018>020-VAZ007-009>020-022>024-032>034-043-044-WVZ042>044- 507-508-150030- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Henry-Pittsylvania-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 816 PM EDT Fri Aug 13 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heavy rainfall could lead to localized flooding this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Hanes
In the hours before
Local storm report, Aug 13, 10:02 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1002 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG 2 NW ROCKBRIDGE BATHS 37.92N 79.44W
08/13/2021 ROCKBRIDGE VA LAW ENFORCEMENT
TREE DOWN ON MAURY RIVER ROAD. TIME
ESTIMATED FROM RADAR.
&&
SHHSpecial weather statement, Aug 13, 10:28 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1028 PM EDT Fri Aug 13 2021
VAZ044-058-140315-
Halifax VA-Pittsylvania VA-
1028 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southeastern
Pittsylvania and southwestern Halifax Counties and the City of
Danville through 1115 PM EDT...
At 1027 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ringgold, or near Danville, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Danville...
Blairs...
Elmo...
Ringgold...
Westover Hills...
and Keeling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3666 7950 3682 7928 3663 7908 3654 7928
3654 7947
TIME...MOT...LOC 0227Z 242DEG 11KT 3661 7935
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BMGSpecial weather statement, Aug 13, 11:36 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1136 PM EDT Fri Aug 13 2021
VAZ007-140415-
Tazewell VA-
1136 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of southwestern
Tazewell County through 1215 AM EDT...
At 1136 PM EDT, Doppler radar was tracking a strong thunderstorm near
Raven, or 8 miles southwest of Richlands, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Richlands...
Cedar Bluff...
Raven...
Glen Burke...
Claypool Hill...
Cliffield...
and Bandy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3716 8187 3717 8187 3718 8180 3720 8176
3723 8174 3724 8174 3724 8172 3721 8169
3702 8156 3696 8170 3698 8171 3696 8178
3705 8182 3711 8189 3714 8190
TIME...MOT...LOC 0336Z 236DEG 12KT 3701 8191
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BMGLocal storm report, Aug 13, 11:39 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1139 PM EDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG 1 NNE GLENVAR 37.28N 80.15W
08/13/2021 ROANOKE VA 911 CALL CENTER
A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
ALONG STANLEY FARM ROAD.
1242 PM TSTM WND DMG 1 SSW CLOVERDALE 37.35N 79.93W
08/13/2021 ROANOKE VA 911 CALL CENTER
A LARGE TREE WAS BLOWN DOWN BY THUNDERSTORM
WINDS ALONG CRUTCHFIELD STREET.
1256 PM TSTM WND DMG 1 SE CLOVERDALE 37.35N 79.90W
08/13/2021 BOTETOURT VA 911 CALL CENTER
ONE LARGE TREE WAS BLOWN DOWN BY
THUNDERSTORM WINDS, PARTIALLY BLOCKING
STAYMAN ROAD.
0237 PM TSTM WND DMG 2 NW ROCKBRIDGE BATHS 37.92N 79.44W
08/13/2021 ROCKBRIDGE VA LAW ENFORCEMENT
TREE DOWN ON MAURY RIVER ROAD. TIME
ESTIMATED FROM RADAR.
0325 PM TSTM WND DMG 5 ESE CALLANDS 36.80N 79.49W
08/13/2021 PITTSYLVANIA VA DEPT OF HIGHWAYS
A LARGE TREE WAS BLOWN DOWN BY THUNDERSTORM
WINDS NEAR THE INTERSECTION OF BEARSKIN ROAD
AND BANISTER ROAD.
0355 PM TSTM WND DMG 1 NW LAWN 37.84N 80.76W
08/13/2021 SUMMERS WV PUBLIC
MOTORIST OBSERVED TREES AND TREE LIMBS BLOWN
DOWN ALONG INTERSTATE 64 NEAR THE BORDER OF
GREENBRIER AND SUMMERS COUNTIES.
0400 PM TSTM WND DMG 2 SE ELTON 37.79N 80.79W
08/13/2021 SUMMERS WV FIRE DEPT/RESCUE
A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
NEAR THE INTERSECTION OF MICHAELS WAY AND
LICK CREEK ROAD.
0404 PM TSTM WND DMG 1 NNE BENT CREEK 37.55N 78.82W
08/13/2021 BUCKINGHAM VA DEPT OF HIGHWAYS
A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
ALONG RIVER ROAD.
0520 PM TSTM WND DMG 2 SSW CHRISTIANSBURG 37.12N 80.42W
08/13/2021 MONTGOMERY VA NWS EMPLOYEE
A TREE WAS BLOWN DOWN ON TOP OF A VEHICLE
NEAR THE INTERSECTION OF GROVE AVENUE AND
WEST MAIN STREET.
0520 PM TSTM WND DMG 1 SSW CHRISTIANSBURG 37.13N 80.41W
08/13/2021 MONTGOMERY VA NWS EMPLOYEE
A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
NEAR THE INTERSECTION OF 1ST STREET AND
CHRISMAN STREET.
0521 PM TSTM WND DMG 1 WSW CHRISTIANSBURG 37.14N 80.42W
08/13/2021 MONTGOMERY VA NWS EMPLOYEE
A TREE WAS BLOWN DOWN BY THUNDERSTORM WINDS
ALONG WADES LANE.
&&Special weather statement, Aug 13, 11:43 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1143 PM EDT Fri Aug 13 2021
NCZ005-VAZ043-044-140415-
Rockingham NC-Henry VA-Pittsylvania VA-
1143 PM EDT Fri Aug 13 2021
...A strong thunderstorm will impact portions of
northeastern Rockingham, southwestern Pittsylvania and southeastern
Henry Counties through 1215 AM EDT...
At 1143 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wentworth, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eden...
Wentworth...
Mayfield...
Oregon Hill...
Harrisons Crossroads...
Draper...
and Aiken Summit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3645 7989 3665 7971 3653 7951 3648 7952
3636 7981
TIME...MOT...LOC 0343Z 230DEG 12KT 3644 7977
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, Aug 14, 12:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1213 AM EDT Sat Aug 14 2021
NCZ005-VAZ044-140445-
Rockingham NC-Pittsylvania VA-
1213 AM EDT Sat Aug 14 2021
...A strong thunderstorm will impact portions of northeastern
Rockingham and southwestern Pittsylvania Counties through 1245 AM
EDT...
At 1213 AM EDT, Doppler radar was tracking a strong thunderstorm over
Eden, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eden...
Wentworth...
Mayfield...
Oregon Hill...
Harrisons Crossroads...
Ruffin...
and Draper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3643 7984 3654 7974 3654 7971 3658 7971
3665 7964 3654 7949 3654 7951 3646 7952
3636 7978
TIME...MOT...LOC 0413Z 223DEG 10KT 3646 7974
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BMGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:08 PM EDT | Special Weather Statement | RNK | Tazewell | 52 min |
| Aug 13, 8:41 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 34 min |
| Aug 13, 9:46 PM EDT | Special Weather Statement | RNK | City of Danville | 44 min |
| Aug 13, 10:28 PM EDT | Special Weather Statement | RNK | City of Danville | 47 min |
| Aug 13, 11:36 PM EDT | Special Weather Statement | RNK | Tazewell | 39 min |
| Aug 13, 11:48 PM EDT | Severe Thunderstorm Warning | RNK | Tazewell | 57 min |
| Aug 14, 2:39 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham | 66 min |
| Aug 14, 2:45 PM EDT | Special Weather Statement | RNK | Franklin | 30 min |
| Aug 14, 4:05 PM EDT | Special Weather Statement | RNK | City of Martinsville | 25 min |
| Aug 14, 4:07 PM EDT | Special Weather Statement | RNK | Patrick | 23 min |
| Aug 14, 4:08 PM EDT | Special Weather Statement | RNK | Charlotte | 37 min |
| Aug 14, 4:30 PM EDT | Special Weather Statement | RNK | Patrick | 30 min |
| Aug 14, 4:31 PM EDT | Special Weather Statement | RNK | City of Martinsville | 29 min |
| Aug 14, 4:34 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Aug 14, 4:46 PM EDT | Areal Flood Advisory | RNK | Patrick | 2 hr |
| Aug 14, 4:50 PM EDT | Areal Flood Advisory | RNK | Charlotte | 3 hr |
| Aug 14, 5:04 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Aug 14, 5:05 PM EDT | Special Weather Statement | RNK | Franklin | 25 min |
| Aug 14, 5:08 PM EDT | Special Weather Statement | RNK | Charlotte | 37 min |
| Aug 14, 5:16 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 59 min |
| Aug 14, 5:25 PM EDT | Special Weather Statement | RNK | City of Galax | 35 min |
| Aug 14, 5:29 PM EDT | Special Weather Statement | RNK | Franklin | 31 min |
| Aug 14, 5:35 PM EDT | Areal Flood Advisory | RNK | Halifax | 3 hr |
| Aug 14, 5:45 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Wythe | 45 min |
| Aug 14, 5:46 PM EDT | Special Weather Statement | RNK | Franklin | 29 min |
| Aug 14, 6:10 PM EDT | Areal Flood Advisory | RNK | Charlotte | 2 hr |
| Aug 14, 6:31 PM EDT | Areal Flood Advisory | RNK | Halifax | 2 hr |
| Aug 14, 6:38 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, Wythe | 117 min |
| Aug 14, 6:39 PM EDT | Special Weather Statement | RNK | Halifax | 36 min |
| Aug 14, 6:55 PM EDT | Special Weather Statement | RNK | Wythe | 35 min |
| Aug 14, 7:18 PM EDT | Severe Thunderstorm Warning | RNK | Pulaski, Wythe | 22 min |
| Aug 14, 7:22 PM EDT | Special Weather Statement | RNK | Amherst, City of Buena Vista | 23 min |
| Aug 14, 7:25 PM EDT | Special Weather Statement | RNK | Bedford | 35 min |
| Aug 14, 7:29 PM EDT | Special Weather Statement | RNK | Smyth | 31 min |
| Aug 14, 7:31 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 29 min |
| Aug 14, 7:35 PM EDT | Special Weather Statement | RNK | Bath | 25 min |
| Aug 14, 7:43 PM EDT | Special Weather Statement | RNK | Pulaski | 32 min |
| Aug 14, 7:47 PM EDT | Areal Flood Advisory | RNK | Pulaski, Wythe | 85 min |
| Aug 14, 7:50 PM EDT | Special Weather Statement | RNK | Amherst, Buckingham, City of Buena Vista | 25 min |
| Aug 13, 9:12 PM EDT | Special Weather Statement | RNK | Caswell | 33 min |
| Aug 13, 11:43 PM EDT | Special Weather Statement | RNK | Rockingham | 32 min |
| Aug 14, 2:52 PM EDT | Severe Thunderstorm Warning | RNK | Surry, Wilkes | 38 min |
| Aug 14, 3:13 PM EDT | Areal Flood Advisory | RNK | Surry, Wilkes | 3 hr |
| Aug 14, 3:32 PM EDT | Special Weather Statement | RNK | Surry | 28 min |
| Aug 14, 4:14 PM EDT | Special Weather Statement | RNK | Stokes | 31 min |
| Aug 14, 5:08 PM EDT | Special Weather Statement | RNK | Stokes | 37 min |
| Aug 14, 5:12 PM EDT | Special Weather Statement | RNK | Caswell | 33 min |
| Aug 14, 5:14 PM EDT | Special Weather Statement | RNK | Rockingham | 31 min |
| Aug 14, 5:22 PM EDT | Special Weather Statement | RNK | Alleghany | 23 min |
| Aug 14, 5:49 PM EDT | Special Weather Statement | RNK | Rockingham | 26 min |
| Aug 14, 5:53 PM EDT | Areal Flood Advisory | RNK | Rockingham, Stokes | 3 hr |
| Aug 14, 6:17 PM EDT | Special Weather Statement | RNK | Rockingham | 28 min |
| Aug 13, 8:52 PM EDT | Special Weather Statement | RNK | Mercer | 38 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.